Alert archive / Oregon / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Medford, OR
NWS Medford, OR issued this severe thunderstorm warning at Jul 29, 2025, 9:46 PM PDT for Klamath County, Oregon. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2025, 9:46 PM PDT (04:46 UTC)
- Expired
- Jul 29, 2025, 10:30 PM PDT
- In force
- 44 min
- Issued by
- NWS Medford, OR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Klamath County, OR
The radar
The Medford radar (KMAX), 62 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 4.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2952 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508
WUUS56 KMFR 300446
SVRMFR
ORC035-300530-
/O.NEW.KMFR.SV.W.0049.250730T0446Z-250730T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Medford OR
946 PM PDT Tue Jul 29 2025
The National Weather Service in Medford has issued a
* Severe Thunderstorm Warning for...
Southwestern Klamath County in south central Oregon...
* Until 1030 PM PDT.
* At 946 PM PDT, a severe thunderstorm was located near Howard Bay
Park, or 14 miles west of Klamath Falls, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mount Mcloughlin Trailhead, Great Meadow Snow Park, Eagle Ridge
Klamath County Park, Highway 140 Near Lake Of The Woods, and Howard
Bay Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4218 12189 4213 12207 4242 12227 4249 12195
TIME...MOT...LOC 0446Z 161DEG 16KT 4227 12205
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:17 PM PDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jul 29, 4:17 PM PDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Medford OR
417 PM PDT Tue Jul 29 2025
.UPDATE...Aviation Discussion Updated.
&&
.AVIATION...30/00Z TAFs...IFR low clouds and patchy fog are expected
to return to the coast from Brookings southward and Cape Blanco
northward (as well as into the Coquille Valley) after 03Z this
evening and persist through around 17Z Wednesday morning. Areas of
MVFR are then expected to linger Wednesday afternoon along the
coast.
Inland, VFR levels look to continue through the TAF period. However,
isolated to scattered thunderstorms will develop this evening,
mainly from the Southern Oregon Cascades eastward and across
northern California. There is also a 10-15% chance for thunderstorms
into southern Josephine and Jackson counties. Any thunderstorms
could temporarily lower ceilings and/or visibility, but the main
risks with thunderstorms will be gusty outflow wind gusts, cloud to
ground lightning and small hail. A more active, thunderstorm episode
is expected to affect a broader portion of the area on Wednesday
afternoon and evening. Scattered to numerous storms will be possible
for all but the coast and northwest Douglas County.
&&
.PREV DISCUSSION... /Issued 328 PM PDT Tue Jul 29 2025/
DISCUSSION...The Storm Prediction Center has included Lake
County in a Marginal (5%) risk for severe downdraft winds (58 mph
or stronger) from scattered thunderstorms this afternoon and
evening. So far, thunderstorms have developed in far northwest
Nevada. That activity is expected to build into Lake County over
the next few hours, while scattered thunderstorms also develop
over northern California and from the southern Oregon Cascades
eastward. A focus for activity is expected east of the Cascades.
Meantime, a lesser, slight chance risk also extends into southern
and eastern Jackson County and eastern Douglas County to include
the Cascade foothills.
A series of troughs will continue tracking east-northeast into our
region through the end of the week. The broadest coverage is
expected on Wednesday afternoon/evening...from the Coast Range
eastward and across northern California. On Wednesday, storms are
expected to be most numerous for Siskiyou County, the southern
Oregon Cascades, and Klamath County.
Embedded shortwaves are forecast to continue isolated
thunderstorms overnight on Wednesday night into Thursday morning,
mainly from northern Lake County across northern Klamath County
into eastern and far northern Douglas County, but will go with a
slightly broader brush to extend the slight risk into central
Douglas (including Roseburg) and Coos counties.
On both Thursday and Friday, the late day scenario will resemble
that of today with scattered thunderstorms again expected from the
southern Oregon Siskiyou Mountains southward, and Cascades
eastward.
On Saturday, the long-lived broad trough that is now over the Gulf
of Alaska will finally make some southeastward progress. That
progress will be more pronounced Sunday before it tracks into
western Canada and northern Washington on Monday. This will
diminish the risk of thunderstorms west of the Cascades, with an
east side focus expected for Saturday and possibly also on Sunday.
Then, an overall eastward kick of the region of instability. A
long awaited day without thunderstorms in our area is likely for
Monday! ...with the potential for several consecutive days of a
stable air mass.
MARINE...Updated 200 PM PDT Tuesday, July 29, 2025...A thermal
trough will bring gusty northerly winds and steep seas between Port
Orford and Pistol River through this afternoon. The thermal trough
will strengthen slightly early this evening with steep seas expected
to expand over much of the waters south of Port Orford through
Wednesday evening.
Conditions briefly improve with low pressure in the area later
Wednesday night into Thursday. Slight strengthening of a thermal
trough is likely to bring a return of steep seas to the southern
waters during the afternoon and evening hours from Thursday
afternoon into Saturday evening. -DW
FIRE WEATHER...Updated 200 PM PDT Tuesday, July 29, 2025...The
attention remains on thunderstorm activity expected this week.
Temperatures, humidities, and breezy afternoon winds will all remain
near seasonable levels this week, so the main fire weather concern
will be daily thunderstorm chances. Shortwaves will continue moving
through in southerly flow through Thursday, with the strongest (a
negatively tilted trough) passing through early Wednesday into
Thursday morning. Thunderstorm coverage will ramp up today, peak on
Wednesday as the strongest trough passes through, then gradually
diminish in coverage Thursday into the weekend.
Another day of isolated to scattered thunderstorms is anticipated
this afternoon/evening, with the greatest coverage expected along
and east of the Cascades. The Storm Prediction Center does have
portions of Lake County in a Marginal risk (level 1 of 5) for wind
gusts up to 60 mph this afternoon. The more common scenario will be
gusty outflow winds of 25-40 mph. A Red Flag Warning is in effect
for the eastern portion of FWZ 623 and all of FWZs 624/625/285
through 11 pm tonight. Activity will diminish later tonight, and
while showers/lightning are generally not expected tonight into
Wednesday morning, there is about a 5 to 10% chance of something
lingering overnight. Agreement among the guidance is not the best on
where this possibility is, ranging from portions of northern
Lake/Klamath County to over the Umpqua Basin to over Del Norte
County.
Where guidance does really agree is on the potential for some early
morning showers/isolated thunderstorms moving into the Modoc
Wednesday. This will be associated with a shortwave coming up from
the Sierras, then spreading northwestward and strengthening, leading
to scattered to widespread thunderstorms across the region. We
expect storms as far west as the Illinois Valley Wednesday afternoon
and evening, with the greatest coverage expected from the Cascades
eastward and across northern California. We've upgraded the Fire
Weather Watch to a Red Flag Warning for many locations (FWZs
617/620/621/622/623/624/625/280/281/284/285) for this time frame (2p-
11p). There is still some uncertainty regarding overnight
thunderstorm potential for Wednesday night into Thursday morning.
Guidance has trended farther north with the shortwave that would
have maintained overnight activity, but a subtle shift in it's
location could bring it back farther south. Given this change, there
is still enough uncertainty in the details to leave some areas as a
watch for Wednesday night into Thursday. We've left the watch for
FWZ 616, and carried a watch for FWZs 617/623/624/625 into Thursday
morning. The focus for concern still shifts to the northern portions
of these zones for the overnight period. Stay tuned for updates over
the next few shifts.
For the remainder of Thursday, we'll see another day of scattered
potential as this shortwave is exiting the region. The current
forecast maintains similar conditions on Thursday, but there is some
uncertainty on how much thunderstorm coverage will materialize due
to any lingering cloud cover from overnight activity. Additionally,
we'll be in a less favorable dynamic region as the trough will have
shifted north of the area. The greatest coverage is more likely to
be where there isn't cloud cover in the morning, which at this time
looks to be east of the Cascades and across northern California. The
West Side threat likely drops out of the picture for Thursday and
we've put up a new round of watches for the potential Thursday
coverage. Fire Weather Watches cover all of FWZs
623/624/625/280/281/284/285. Details on the various watches/warnings
can be found at RFWMFR.
What's after Thursday? Activity should trend less from Friday
onward, however, guidance shows additional shortwaves moving through
in a westerly flow pattern. This would result in diminished chances
of storms west of the Cascades while maintaining thunderstorm
chances east of the Cascades and across northern California. On the
other hand, temperatures will remain near seasonal norms, if not a
few degrees below over the upcoming weekend. /BR-y
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from 2 PM to 11 PM PDT Wednesday for
ORZ620>625.
Fire Weather Watch from Wednesday evening through Thursday
morning for ORZ616.
Red Flag Warning from 2 PM to 11 PM PDT Wednesday for ORZ617.
Red Flag Warning from 2 PM to 11 PM PDT Wednesday for
ORZ623>625.
Fire Weather Watch from Wednesday evening through Thursday
evening for ORZ623>625.
Fire Weather Watch from Wednesday evening through Thursday
morning for ORZ617.
CA...Red Flag Warning from 2 PM to 11 PM PDT Wednesday for CAZ280-281-
284-285.
Fire Weather Watch from Thursday afternoon through Thursday
evening for CAZ280-281-284-285.
PACIFIC COASTAL WATERS...Small Craft Advisory until 8 PM PDT
Wednesday for PZZ356-376.
&&In the hours before
Special weather statement, Jul 29, 7:10 PM PDT, 2 hours 36 minutes before
Special Weather Statement National Weather Service Medford, OR 710 PM PDT Tue Jul 29 2025 ...TSUNAMI ADVISORY IS IN EFFECT FOR COASTAL AREAS OF OREGON... ORZ021-022-300815- South Central Oregon Coast-Curry County Coast- Including the cities of Coos Bay, North Bend, Reedsport, Coquille, Brookings, Harbor, Gold Beach, Nesika Beach, Ophir, and Pistol River 710 PM PDT Tue Jul 29 2025 ...TSUNAMI ADVISORY IS IN EFFECT FOR COASTAL AREAS OF OREGON... * LOCAL IMPACTS... For people in the advisory area...A tsunami capable of producing strong currents that may be hazardous to swimmers, boats, and coastal structures is expected. Widespread inundation is NOT expected. * RECOMMENDED ACTIONS... For people in the advisory area...If you are located in this coastal area, move off the beach and out of harbors and marinas. Do not go to the coast to watch the tsunami. Be alert to instructions from your local emergency officials * FORECAST TSUNAMI START TIMES... Port Orford Oregon 1140 PM PDT on Jul 29 Charleston Oregon 1145 PM PDT on Jul 29 Brookings Oregon 1150 PM PDT on Jul 29 Tsunamis often arrive as a series of waves or surges which could be dangerous for many hours after the first wave arrival. The first tsunami wave or surge may not be the highest in the series. * PRELIMINARY EARTHQUAKE INFORMATION... An earthquake occurred with a preliminary magnitude of 8.7. * TIDE INFORMATION... Charleston...High tides of 5.72 ft at 422 AM PDT on Jul 30 and 6.79 ft at 459 PM on Jul 30. Low tides of 1.69 ft at 1030 PM PDT on Jul 29, and 1.16 ft at 1022 AM on July 30. Coos Bay... High tides of 5.49 ft at 548 AM PDT on Jul 30 and 6.51 ft at 625 PM on Jul 30. Low tides of 1.49 ft at 1158 PM PDT on Jul 29, and 1.02 ft at 1150 AM on July 30. Port Orford...High tides of 5.38 ft at 359 AM PDT on Jul 30 and 6.49 ft at 442 PM on Jul 30. Low tides of 1.9 ft at 1017 PM PDT on Jul 29, and 1.2 ft at 1005 AM on July 30. Gold Beach...High tides of 5.44 ft at 403 AM PDT on Jul 30 and 6.51 ft at 444 PM on Jul 30. Low tides of 2.12 ft at 1021 PM PDT on Jul 29, and 1.48 ft at 1008 AM on July 30. Brookings...High tides of 5.25 ft at 350 AM PDT on Jul 30 and 6.31 ft at 430 PM on Jul 30. Low tides of 1.89 ft at 1009 PM PDT on Jul 29, and 1.39 ft at 958 AM on July 30. This product will be updated as new information becomes available. Stay tuned to your local news source and NOAA weather radio for further information and updates. Additional information can be found at http://www.tsunami.gov https://weather.gov/MFR
Special weather statement, Jul 29, 7:34 PM PDT, 2 hours 12 minutes before
Special Weather Statement National Weather Service Medford, OR 734 PM PDT Tue Jul 29 2025 ...TSUNAMI ADVISORY IS IN EFFECT FOR COASTAL AREAS OF OREGON... ORZ021-022-300845- South Central Oregon Coast-Curry County Coast- Including the cities of Coos Bay, North Bend, Reedsport, Coquille, Brookings, Harbor, Gold Beach, Nesika Beach, Ophir, and Pistol River 734 PM PDT Tue Jul 29 2025 ...TSUNAMI ADVISORY IS IN EFFECT FOR COASTAL AREAS OF OREGON... * LOCAL IMPACTS...For people in the advisory area...A tsunami capable of producing strong currents that may be hazardous to swimmers, boats, and coastal structures is expected. Widespread inundation is NOT expected. * RECOMMENDED ACTIONS... If you are located in this coastal area, move off the beach and out of harbors and marinas. Do not go to the coast to watch the tsunami. Be alert to instructions from your local emergency officials * FORECAST TSUNAMI START TIMES... Port Orford Oregon 1135 PM PDT on Jul 29 Charleston Oregon 1145 PM PDT on Jul 29 Brookings Oregon 1150 PM PDT on Jul 29 Tsunamis often arrive as a series of waves or surges which could be dangerous for many hours after the first wave arrival. The first tsunami wave or surge may not be the highest in the series. * FORECAST TSUNAMI DURATION... Port Orford Oregon 15 hrs Brookings Oregon 9 hrs * FORECAST PEAK TSUNAMI WAVE HEIGHTS... Port Orford Oregon 1.0 to 1.8 ft Charleston Oregon less than 1 ft Brookings Oregon 0.8 to 1.5 ft * PRELIMINARY EARTHQUAKE INFORMATION... An earthquake occurred with a preliminary magnitude of 8.8. * TIDE INFORMATION... Charleston...High tides of 5.72 ft at 422 AM PDT on Jul 30 and 6.79 ft at 459 PM on Jul 30. Low tides of 1.69 ft at 1030 PM PDT on Jul 29, and 1.16 ft at 1022 AM on July 30. Coos Bay... High tides of 5.49 ft at 548 AM PDT on Jul 30 and 6.51 ft at 625 PM on Jul 30. Low tides of 1.49 ft at 1158 PM PDT on Jul 29, and 1.02 ft at 1150 AM on July 30. Port Orford...High tides of 5.38 ft at 359 AM PDT on Jul 30 and 6.49 ft at 442 PM on Jul 30. Low tides of 1.9 ft at 1017 PM PDT on Jul 29, and 1.2 ft at 1005 AM on July 30. Gold Beach...High tides of 5.44 ft at 403 AM PDT on Jul 30 and 6.51 ft at 444 PM on Jul 30. Low tides of 2.12 ft at 1021 PM PDT on Jul 29, and 1.48 ft at 1008 AM on July 30. Brookings...High tides of 5.25 ft at 350 AM PDT on Jul 30 and 6.31 ft at 430 PM on Jul 30. Low tides of 1.89 ft at 1009 PM PDT on Jul 29, and 1.39 ft at 958 AM on July 30. This product will be updated as new information becomes available. Stay tuned to your local news source and NOAA weather radio for further information and updates. Additional information can be found at http://www.tsunami.gov https://weather.gov/MFR
Special weather statement, Jul 29, 7:41 PM PDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Medford OR
741 PM PDT Tue Jul 29 2025
CAZ083-084-300315-
North Central and Southeast Siskiyou County CA-
Northeast Siskiyou and Northwest Modoc Counties CA-
741 PM PDT Tue Jul 29 2025
...A strong thunderstorm will impact portions of northeastern
Siskiyou County through 815 PM PDT...
At 741 PM PDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Lava Beds National Monument, or 27 miles south of
Klamath Falls, moving north at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tulelake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4172 12151 4170 12172 4199 12184 4199 12145
TIME...MOT...LOC 0241Z 172DEG 9KT 4184 12163
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JWGSpecial weather statement, Jul 29, 8:28 PM PDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Medford OR
828 PM PDT Tue Jul 29 2025
CAZ083-084-ORZ029-300400-
North Central and Southeast Siskiyou County CA-
Northeast Siskiyou and Northwest Modoc Counties CA-Klamath Basin OR-
828 PM PDT Tue Jul 29 2025
...A strong thunderstorm will impact portions of northeastern
Siskiyou, northwestern Modoc and southern Klamath Counties through
900 PM PDT...
At 828 PM PDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Mount Hebron, or 30 miles south of Klamath Falls,
moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tulelake, Dorris, and Lower Klamath Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4168 12157 4169 12196 4201 12195 4199 12144
TIME...MOT...LOC 0328Z 194DEG 16KT 4178 12181
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JWGSpecial weather statement, Jul 29, 8:36 PM PDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Medford, OR 836 PM PDT Tue Jul 29 2025 ...TSUNAMI ADVISORY IS IN EFFECT FOR COASTAL AREAS OF OREGON... ORZ021-022-300945- South Central Oregon Coast-Curry County Coast- Including the cities of Coos Bay, North Bend, Reedsport, Coquille, Brookings, Harbor, Gold Beach, Nesika Beach, Ophir, and Pistol River 836 PM PDT Tue Jul 29 2025 ...TSUNAMI ADVISORY IS IN EFFECT FOR COASTAL AREAS OF OREGON... * LOCAL IMPACTS... A tsunami capable of producing strong currents that may be hazardous to swimmers, boats, and coastal structures is expected. Widespread inundation is NOT expected. * RECOMMENDED ACTIONS... If you are located in this coastal area, move off the beach and out of harbors and marinas. Do not go to the coast to watch the tsunami. Be alert to instructions from your local emergency officials * FORECAST TSUNAMI START TIMES... Port Orford Oregon 1135 PM PDT on Jul 29 Charleston Oregon 1145 PM PDT on Jul 29 Brookings Oregon 1150 PM PDT on Jul 29 Tsunamis often arrive as a series of waves or surges which could be dangerous for many hours after the first wave arrival. The first tsunami wave or surge may not be the highest in the series. * FORECAST TSUNAMI DURATION... Port Orford Oregon 15 hrs Brookings Oregon 9 hrs * FORECAST PEAK TSUNAMI WAVE HEIGHTS... Port Orford Oregon 0.9 to 1.7 ft Charleston Oregon less than 1 ft Brookings Oregon 0.8 to 1.4 ft * TIDE INFORMATION... Charleston...High tides of 5.72 ft at 422 AM PDT on Jul 30 and 6.79 ft at 459 PM on Jul 30. Low tides of 1.69 ft at 1030 PM PDT on Jul 29, and 1.16 ft at 1022 AM on July 30. Coos Bay... High tides of 5.49 ft at 548 AM PDT on Jul 30 and 6.51 ft at 625 PM on Jul 30. Low tides of 1.49 ft at 1158 PM PDT on Jul 29, and 1.02 ft at 1150 AM on July 30. Port Orford...High tides of 5.38 ft at 359 AM PDT on Jul 30 and 6.49 ft at 442 PM on Jul 30. Low tides of 1.9 ft at 1017 PM PDT on Jul 29, and 1.2 ft at 1005 AM on July 30. Gold Beach...High tides of 5.44 ft at 403 AM PDT on Jul 30 and 6.51 ft at 444 PM on Jul 30. Low tides of 2.12 ft at 1021 PM PDT on Jul 29, and 1.48 ft at 1008 AM on July 30. Brookings...High tides of 5.25 ft at 350 AM PDT on Jul 30 and 6.31 ft at 430 PM on Jul 30. Low tides of 1.89 ft at 1009 PM PDT on Jul 29, and 1.39 ft at 958 AM on July 30. * PRELIMINARY EARTHQUAKE INFORMATION... An earthquake occurred with a preliminary magnitude of 8.8. This product will be updated as new information becomes available. Stay tuned to your local news source and NOAA weather radio for further information and updates. Additional information can be found at http://www.tsunami.gov https://weather.gov/MFR
Special weather statement, Jul 29, 8:51 PM PDT, 55 minutes before
Special Weather Statement
National Weather Service Medford OR
851 PM PDT Tue Jul 29 2025
CAZ084-ORZ029-300445-
Northeast Siskiyou and Northwest Modoc Counties CA-Klamath Basin OR-
851 PM PDT Tue Jul 29 2025
...A strong thunderstorm will impact portions of northeastern
Siskiyou, northwestern Modoc and south central Klamath Counties
through 945 PM PDT...
At 851 PM PDT, Doppler radar was tracking a strong thunderstorm over
Lower Klamath Wildlife Refuge, or 14 miles south of Klamath Falls,
moving north at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Klamath Falls, Merrill, Miller Island Klamath Wildlife Area, Midland,
Moore Park, Olene, Worden, Keno, and Altamont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4199 12144 4201 12194 4226 12195 4228 12160
TIME...MOT...LOC 0351Z 178DEG 7KT 4201 12176
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JWGThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:01 PM PDT | Special Weather Statement | MFR | Klamath | 29 min |
| Jul 29, 7:03 PM PDT | Special Weather Statement | MFR | 27 min | |
| Jul 29, 7:41 PM PDT | Special Weather Statement | MFR | 34 min | |
| Jul 29, 8:28 PM PDT | Special Weather Statement | MFR | 32 min | |
| Jul 29, 8:51 PM PDT | Special Weather Statement | MFR | 54 min | |
| Jul 29, 10:01 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 44 min |
| Jul 29, 11:01 PM PDT | Special Weather Statement | MFR | Jackson | 44 min |
| Jul 30, 1:14 PM PDT | Red Flag Warning | MFR | Douglas, Harney, Jackson, Klamath, Lake | 31 hr |
| Jul 30, 3:28 PM PDT | Special Weather Statement | MFR | Jackson | 47 min |
| Jul 30, 3:29 PM PDT | Special Weather Statement | MFR | 46 min | |
| Jul 30, 3:46 PM PDT | Special Weather Statement | MFR | 44 min | |
| Jul 30, 4:31 PM PDT | Special Weather Statement | MFR | Lake | 44 min |
| Jul 30, 4:33 PM PDT | Special Weather Statement | MFR | Klamath | 57 min |
| Jul 30, 4:35 PM PDT | Special Weather Statement | MFR | 40 min | |
| Jul 30, 4:55 PM PDT | Special Weather Statement | MFR | 50 min | |
| Jul 30, 4:57 PM PDT | Special Weather Statement | MFR | 48 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.